# SDR 98ZZZX1634

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6645K
- Make and model: Beech C-99
- Aircraft serial: U209
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 115610010325
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR TORQUE TUBE ASSY, P/N 115610010325, INSPECTED PER SB 2145 (RECURRING) DATED APRIL, 1986.  AIRCRAFT HISTORY INDICATES NUMEROUS REPLACEMENTS DUE TO CRACKS IN SUPPORT ASSY, P/N 1156100181, OR TORQUE TUBE, P/N 11510010325.
